MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,ELECTRIC,400LB CAPACITY

Medline Industries, LP MEDLINE; LIFT,PATIENT,ELECTRIC,400LB CAPACITY
Catalog Number MDS400ELB
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the wires that go to the motor are frayed and broken.".
 
Additional Manufacturer Narrative
Customer reported no fall or injury, had for about one year, and "the wires that go to the motor are frayed and broken." a photo depicting the defect was provided and only a visual review of the defect could be conducted; after reviewing the photo it was discovered that the wire for the actuator is damaged.Investigation results: confirmed.Given the evidence provided in the photo the root cause of this issue is unknown; no product changes were identified that could've contributed to this product failure, and the result will be incorporated into monthly and quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,ELECTRIC,400LB CAPACITY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50549184
Report Number1417592-2026-29894
Device Sequence Number21426689
Product Code FSA
UDI-Device Identifier10193489019247
UDI-Public10193489019247
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS400ELB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown